MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133PLUS FV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133PLUS FV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133P-FV-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: preliminary product examination: prior to use, examine the tissue expander for leakage by partially filling with sterile saline for injection and gently compressing.To avoid missing any leaks due to hand position, reposition the tissue expander several times and repeat the inspection.If satisfactory, aspirate all sterile saline and air from the inspected tissue expander, return the expander to the inner thermoform tray and cover it with the lid until implanted to prevent contact with airborne contaminants.Do not implant any device that appears to have particulate contamination, nicks or leaks.A sterile back-up tissue expander must be readily available at the time of surgery.Do not attempt to repair damaged products.
 
Event or Problem Description
Healthcare professional reported a dislodged port in a tissue expander.Implant surgery was successfully completed with a backup device.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: white particle.Leak test was performed and no leakage was found.Based on the device analysis the final assessment is during the analysis nothing was observed to be dislodged, nor port leak, or damage on the device.Leak test was performed and no leakage was found during analysis additional.
 
Event or Problem Description

Brand Name
STYLE 133PLUS FV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7067229
Report Number9617229-2017-04819
Device Sequence Number10788632
Product Code LCJ
UDI-Device Identifier10888628009707
UDI-Public(01)10888628009707(10)2935562(11)160716(17)210616
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2021
Device Catalogue Number133P-FV-14
Device Lot Number2935562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2017
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR